# SDR DXTA2025100105130

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- Aircraft time: 1,674 hours, 1,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPORTED DAMAGED FROM LOWERING THE AIRCRAFT WITH THE TAIL-STAND IN PLACE.  AIRCRAFT REPORTED DAMAGED FROM LOWERING THE AIRCRAFT WITH THE TAIL-STAND IN PLACE.  R & R  FLOOR STIFFENER IAW DWG 7412694 AND SRM 51-40-05. R & R STRINGER IAW DWG 7412531 AND SRM 51-40-05.  R & R STRINGER IAW DWG 7412531 AND  SRM 51-40-05.  R & R AFT STRINGER 17 IAW DWG 7412531 AND SRM 51-40-05.  R & R FRAME  IAW DWG 7412586 AND SRM 51-40-05.
